UNIGE document Scientific Article
previous document  unige:9780  next document
add to browser collection
Title

Manifolds : Hausdorffness versus homogeneity

Authors
Published in Proceedings of the American Mathematical Society. 2008, vol. 136, no. 3, p. 1105-1111
Abstract We analyze the relationship between Hausdorffness and homogeneity in the frame of manifolds not confined to be Hausdorff. We exhibit examples of homogeneous non-Hausdorff manifolds and prove that a Lindel¨of homogeneous manifold is Hausdorff.
Full text
Article (Published version) (163 Kb) - public document Free access
Structures
Citation
(ISO format)
BAILLIF, Mathieu, GABARD, Alexandre Pierre Joseph. Manifolds : Hausdorffness versus homogeneity. In: Proceedings of the American Mathematical Society, 2008, vol. 136, n° 3, p. 1105-1111. https://archive-ouverte.unige.ch/unige:9780

225 hits

73 downloads

Update

Deposited on : 2010-07-29

Export document
Format :
Citation style :